# SDR REXA2021072100505

- Difficulty date: July 6, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N335PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15335
- Aircraft time: 15,543 hours, 11,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Bs 319 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME IS CORRODED AT STGR 26L-26R.   CW CRJ-900 SRM 53-00-06-201-006-A01 REPAIR OF FS 319 FRAME AT STR 26L-26R. FS 319 FRAME FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-00-06-201-005-A01.
